Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, I just started using dans bp about 5 days ago and I use the cetaphil bar and olay moisturizer. I have very flaky skin around my chin and lips. I know its from the bp but is there anyway to stop this. I don't put any bp on this flaky area at night, only moisturizer. Anything else I can do to get rid of the flakiness or do I just have to wait 4 my skin to get used to the bp? Thank you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×